Duality of space curves and their tangent surfaces in characteristic$p$>0

Masaaki Homma Department of Mathematics, Ryukyu University

TBD mathscidoc:1701.332749

Arkiv for Matematik, 29, (1), 221-235, 1989.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{masaaki1989duality,
  title={Duality of space curves and their tangent surfaces in characteristic$p$>0},
  author={Masaaki Homma},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535248260558},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={221-235},
  year={1989},
}
Masaaki Homma. Duality of space curves and their tangent surfaces in characteristic$p$>0. 1989. Vol. 29. In Arkiv for Matematik. pp.221-235. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535248260558.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved